A fractional boundary value problem with separated boundary conditions

Michael Ackerman, Min Wang, Grant Yost

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


In this paper, the authors study a nonlinear fractional boundary value problem consisting of the equation (Equation presented) and a set of separated boundary conditions. The associated Green's function is derived in terms of the generalized Mittag-Leffler function. Then criteria on the existence and uniqueness of solutions are established based on it.

Original languageEnglish (US)
Pages (from-to)1-12
Number of pages12
JournalPanamerican Mathematical Journal
Issue number2
StatePublished - 2015
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'A fractional boundary value problem with separated boundary conditions'. Together they form a unique fingerprint.

Cite this